Boundedness of Operators on Certain Weighted Morrey Spaces Beyond the Muckenhoupt Range

  • Javier DuoandikoetxeaEmail author
  • Marcel Rosenthal


We prove that for operators satistying weighted inequalities with Ap weights the boundedness on a certain class of Morrey spaces holds with weights of the form |x|αw(x) for wAp. In the case of power weights the shift with respect to the range of Muckenhoupt weights was observed by N. Samko for the Hilbert transform, by H. Tanaka for the Hardy-Littlewood maximal operator, and by S. Nakamura and Y. Sawano for Calderón-Zygmund operators and others. We extend the class of weights and establish the results in a very general setting, with applications to many operators. For weak type Morrey spaces, we obtain new estimates even for the Hardy-Littlewood maximal operator. Moreover, we prove the necessity of certain Aq condition.


Morrey spaces Muckenhoupt weights Hardy-Littlewood maximal operator Calderón-Zygmund operators 

Mathematics Subject Classification (2010)

42B35 42B25 46E30 42B20 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



  1. 1.
    Adams, D.R.: Morrey spaces, Lecture notes in applied and numerical harmonic analysis. Birkhäuser/Springer, Cham (2015)Google Scholar
  2. 2.
    Cruz-Uribe, D.V., Martell, J.M., Pérez, C.: Weights, extrapolation and the theory of Rubio de Francia operator theory: Advances and applications, vol. 215. Basel, Birkhäuser (2011)zbMATHGoogle Scholar
  3. 3.
    Duoandikoetxea, J., Rosenthal, M.: Extension and boundedness of operators on Morrey spaces from extrapolation techniques and embeddings. J. Geom. Anal. 28, 3081–3108 (2018)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Johnson, R., Neugebauer, C.J.: Change of variable results for A p, and reverse Hölder RH r-classes. Trans. Amer. Math. Soc. 328, 639–666 (1991)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Knese, G., McCarthy, J.E., Moen, K.: Unions of Lebesgue spaces and A 1 majorants. Pacific J. Math. 280, 411–432 (2016)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Nakamura, S., Sawano, Y.: The singular integral operator and its commutator on weighted Morrey spaces. Collect. Math. 68, 145–174 (2017)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Samko, N.: Weighted Hardy and singular operators in Morrey spaces. J. Math. Anal. Appl. 350, 56–72 (2009)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Samko, N.: On a Muckenhoupt-type condition for Morrey spaces. Mediterr. J. Math. 10, 941–951 (2013)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Stein, E.M.: Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals. Princeton University Press, Princeton (1993)zbMATHGoogle Scholar
  10. 10.
    Tanaka, H.: Two-weight norm inequalities on Morrey spaces. Ann. Acad. Sci. Fenn. Math. 40, 773–791 (2015)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Departamento de MatemáticasUniversidad del País Vasco/Euskal Herriko Unibertsitatea UPV/EHUBilbaoSpain
  2. 2.StuttgartGermany

Personalised recommendations